# SDR ASAA2018061425060

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,670 hours, 12,393 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 080707907
- Condition: Leaking
- Location: Fuel System
- Part time: 40,673 hours, 12,395 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT CENTER FUEL BOOST PUMP HAS POSSIBLE LEAK. GROUNDED - YES. RAN LEFT CENTER FUEL BOOST PUMP AND VERIFIED LEAK BENEATH PUMP. REMOVED THE LT CENTER FUEL PUMP MOTOR IMPELLER REF AMM 28-22-41-000-801 (O-RING FOUND TO BE WORN ON PUMP MOTOR IMPELLER HOUSING) INSTALLED SERVICEABLE PUMP MOTOR IMPELLER REF AMM 28-22-41-400-801. ADJUSTMENT/ CHECK GOOD REF AMM 28-22-41-000-801 STEP 2G(2)(B) AND 28-22-41-400-801 STEP 3G(32) J. LT CENTER FUEL BOOST PUMP LEAK AND OPS CHECK GOOD REF AMM 28-22-41-400-801 STEPS 3G(29) THRU (31).
